# SDR SWAA050998

- Difficulty date: April 4, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 58,567 hours, 49,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY & BATTERY PACK PER MM.
